# SDR AALA201810299032

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 19,094 hours, 7,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK L2 DOOR PRESSURE WARNING ON THE FLIGHT ATTENDANT PANEL.  MAINTENANCE SERVICED THE L2 DOOR CYLINDER IAW AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
